# SDR CALA9700630

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98876
- Make and model: Doug DC-9-82
- Aircraft serial: 49444
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/4 D-CHECK INSP, FOUND TAIL CONE RELEASE CONDUIT CABLE HAS CLAMP AT LOWER END BROKEN.  REMOVED AND REPLACED BROKEN CLAMP WITH NEW CLAMP (P/N AN74206).
